Dependable peer-to-peer systems (editorial to special issue)

Liu, Lu and Xu, Jie (2010) Dependable peer-to-peer systems (editorial to special issue). Peer-to-Peer Networking and Applications, 3 (1). pp. 1-2. ISSN 1936-6442

Full text is not in this repository.

Item Type:Article
Research Areas:A. > School of Science and Technology > Computer and Communications Engineering
Citations on ISI Web of Science:0
ID Code:4769
Deposited On:07 Apr 2010 16:15
Last Modified:01 Oct 2015 09:30

Repository staff only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year